MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.Incident form has been received in lumenis.An examination of the subject device was performed by lumenis service engineer after verifying all system functions including output energy verification, according to lumenis technical documentation.All of the performed tests passed.No device malfunction was observed.The system was operational and was ready for use.The device was installed on (b)(6) 2024 and no pm was performed since then.Device malfunction wasn't the suspected cause of the adverse event.A lumenis clinical healthcare manager concluded: "lumenis received a report of an adverse event involving the splendor x for laser hair removal.The patient is a female (b)(6), age unknown.This was her fourth treatment, prior treatment on the legs without sequelae.On the date of injury, the patient received laser hair removal on the legs and face.Settings are reported as: lp yag only, 18mm spot size, 10j, pd unspecified, zimmer chiller on 6 (reported via email).A test spot was done on the inner arm 5 mins prior to a full treatment.Treatment was reported as uneventful.During a follow up call 2 days post treatment, the patient reported blistering but did not specify location or a description.The patient is reported to be noncommunicative with the customer and photos were not obtained.Due to lack of photos, pre and postcare, pulse duration, an accurate full assessment is not possible.Root cause failure: unknown- there is known user error with patch testing.The literature states that a patch test should be done 48-72 hours prior to a full procedure in the anatomical zone requested for treatment.Other possible user error components could include: too short pd, improper screening for uv exposure/other contraindications.There are patient variables that are unknown, but possible contributors to this event including: uv exposure, use of skin sensitizing products like retinols, retinoids, exfoliants, compromised skin barrier, uv exposure post treatment.Possible effects: possible full recovery vs prolonged pigmentary changes vs scarring.Effects are unknown due to gaps in information." the hazard severity was rated by clinical director as 8 out of 10 - permanent injury with no impairment.According to the information received there was no device malfunction found.Regarding the clinical evaluation, the cause is not established.Probably the injury caused due to user error, 5 minutes from patch test is not enough time to wait before starting the treatment.The literature states that a patch test should be done 48-72 hours prior to a full procedure in the anatomical zone requested for treatment.Additionally, other possible user error components could include: too short pd, improper screening for uv exposure/other contraindications.There are also patient variables that are unknown, but possible contributors to this event including: uv exposure, use of skin sensitizing products like retinols, retinoids, exfoliants, compromised skin barrier, uv exposure post treatment.Finally the hazard severity was rated as serious injury.Therefore this case was determined as reportable to the fda.Lumenis is not the manufacturer of the splendor x device which was used during this procedure, lumenis has forwarded the information of this event to the legal manufacturer and is closing this complaint.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained injury following treatment by splendor x device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20055
IT  20055
MDR Report Key24966351
Report Number3020611964-2026-00006
Device Sequence Number4849796
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2026
Device Age20 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/23/2026